Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

paddyv

Member
  • Posts

    14
  • Joined

  • Last visited

Everything posted by paddyv

  1. Did you get large cysts like that before starting the regimen? If your acne can be cystic at times, it might need some extra help from a derm to manage it, since the infection is deeper than BP can usually deal with.
  2. Hi Fred I'm also new and had the very same issue, mine also had a burning sensation when I applied the moisturizer. im going into week 3 on monday and these side effects recenly stopped in the past few days for me! :) I'd give it another week or two and see how you are then all the best
  3. I’m only new on the regimen and the moisturizer burned me really bad when I started taking it (lasting for over 3 to 4 hrs sometimes) I’m just going into my third week on Monday and the burning stopped after around a week to ten days, as did the tight, flaky dry skin. I’d also say that I have very sensitive dry skin I’ll give it at least a month before I review it but as it stands I’ve gone from moisturizing 3/4 times a day to just once and that’s impressive results By the way, do
  4. im sorry i ever started on this crap, my acne is now the worst it has ever been i've a cyst on my neck the size of a golf ball now to top things off
  5. im only on the regimen 2 weeks and i got the dry lips from the start, also around my eyes got very dry i used vasaline petolium jelly on my lips(great for dry lips) for about 3 or 4 days and also slobbed on a good amount of moisturiser and its cleared up great. I applied the vasaline after the regimen hope this helps
  6. im only on week 2 and my skin is looking the best its ever been im dreading the next few weeks if your experiences are anything to go by!!
  7. the burning and tightness have now eased off, no burning at all this morning and my skin was not as dry. the only thing now is that i'm having weird break outs on my forehead which i never used to get.. hopefully they should go soon, I seen other peoples log's and this seems nothing out of the ordinary.
  8. hi i started using the regimen last week and it seems to be working great the only side effect is that my skin is really really tight all the time, it feels really horrible. im moisturiser aswell but i'm just wondering if im doing something wrong?? thanks
×